Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Lipschitz isomorphisms of compact quantum metric spaces

Tom 261 / 2021

Botao Long, Wei Wu Studia Mathematica 261 (2021), 157-185 MSC: Primary 46L85; Secondary 46L87, 54E40, 58B34. DOI: 10.4064/sm200316-17-11 Opublikowany online: 3 June 2021

Streszczenie

A compact quantum metric space is a complete order unit space endowed with a Lip-norm. We study morphisms and isomorphisms between compact quantum metric spaces. We give two sufficient conditions for a unital positive linear map of a compact quantum metric space with lower semicontinuous Lip-norm to be in fact a bi-Lipschitz map.

Autorzy

  • Botao LongDepartment of Mathematics
    MIIT Key Laboratory of Mathematical Modelling
    and High Performance Computing of Air Vehicles
    Nanjing University of Aeronautics and Astronautics
    Nanjing 211106, People’s Republic of China
    e-mail
  • Wei WuSchool of Mathematical Sciences
    Shanghai Key Laboratory of Pure Mathematics and Mathematical Practice
    East China Normal University
    Shanghai 200241, People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek